Skip to content

A dynamic programming approach to sequencing problems

Held, M., & Karp, R. M. (1962). A dynamic programming approach to sequencing problems. Journal of the Society for Industrial and Applied Mathematics, 10(1), 196-210.

Type
Journal article
Intellectual base
Primary research
Year
1962
Volume
10
Issue
1
Pages
196-210
DOI
10.1137/0110015
DOI registrant
Society for Industrial & Applied Mathematics
Link
https://doi.org/10.1137/0110015
Cited from
operations_research

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 3 citations: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:7403440b82c4 · see in the full table